# SDR UPS01236811

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,942 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING ON INSPECTION OF LEADING EDGE TO FRONT SPAR JOINT, CORROSION  FOUND IN UPPER CAP OF SPAR AT FRONT SPAR STN189. CORROSION REMOVED IAW SRM , HFEC AREA AND NO DEFECTS FOUND, CORROSION  BLEND FOUND TO BE OUTSIDE LIMITS, UPPER FRONT SPAR REPAIRED IAW SRM  57-10-6 FIG2 AREA LEAK CHECKED SATIS.
